What Is The Right Dose Of Vitamin K1 To Give To People Who Ingest Rat Poison?

Illustration of What Is The Right Dose Of Vitamin K1 To Give To People Who Ingest Rat Poison?
Illustration: What Is The Right Dose Of Vitamin K1 To Give To People Who Ingest Rat Poison? drugs.com

, I heard vitamin K1 is very good to give to someone who is poisoned with rat poison. Because of its protagonist with anticoagulants. I want to ask, what is the right dose of vit K1 to be given to someone who is swallowed by 80P rat poison? Is it true that K1 vitamin sold in pharmacies is in the form of pills? packaged in medicine bottles?

1 Answer:

Hi Wenny,


Rat poison poisoning can occur commonly in people who want to kill themselves, or children who accidentally eat rat poison.


This rodenticide can cause symptoms such as headaches, dizziness, nausea, vomiting, spasms, abdominal pain, bleeding, and other bleeding such as: coughing up blood, nosebleeds, heavy menstruation.


Provision of anticoagulants such as vitamin K is not recommended if there are no signs of bleeding. Some important things that will be done by medics include:

Provision of activated charcoal that can absorb the toxin in the digestive tract, this is the earliest to be done in the emergency department
The dose of vitamin K depends on the age and weight of the wearer. Please discuss with the treating doctor.

Vitamin K does have tablet and injection form. Both types have different indications for administration. Its use is adjusted to the condition of the sufferer.

You can find out more clearly about this with an internist. Please contact this internist specialist doctor immediately, especially if the patient's condition shows a disturbance such as the symptoms above. Thus the explanation, hopefully helps.

: by

Related Question

Overcoming High Levels Of Uric Acid And Cholesterol In The Blood?

Overcoming High Levels Of Uric Acid And Cholesterol In The Blood?

(1 year ago)

gout 5.4 cholesterol 234. What I want to ask is what should I avoid with high uric acid and cholesterol values... Read more

The Cause Of CHAPTER Accompanied By Oil After Taking Diet Drugs?

The Cause Of CHAPTER Accompanied By Oil After Taking Diet Drugs?

(1 year ago)

Tonight, I have been taking diet medicine, obeslim, and for almost a week after I consume every day I defecate with lots of oil, should I continue to take diet medication or not, a... Read more

Causes Of High Blood Sugar Levels In Adulthood?

Causes Of High Blood Sugar Levels In Adulthood?

(1 year ago)

before my mother died, before being sick and found she said there was high blood sugar my mother was just dizzy and just vomiting when it was then I took it to the puskismas it was... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *